Advanced search
1 file | 254.01 KB Add to list

Asymptotic boundedness and moment asymptotic expansion in ultradistribution spaces

Lenny Neyt (UGent) and Jasson Vindas Diaz (UGent)
Author
Organization
Project
Abstract
We obtain structural theorems for the so-called S-asymptotic and quasiasymptotic boundedness of ultradistributions. Using these results, we then analyze the moment asymptotic expansion (MAE), providing a full characterization of those ultradistributions satisfying this asymptotic formula in the one-dimensional case. We also introduce and study a uniform variant of the MAE.
Keywords
Asymptotic behavior of generalized functions, moment asymptotic expansions, S-asymptotics, quasiasymptotics, ultradistribution spaces, ALMOST-PERIODIC ULTRADISTRIBUTIONS, PSEUDODIFFERENTIAL-OPERATORS

Downloads

  • 1906.06232.pdf
    • full text (Accepted manuscript)
    • |
    • open access
    • |
    • PDF
    • |
    • 254.01 KB

Citation

Please use this url to cite or link to this publication:

MLA
Neyt, Lenny, and Jasson Vindas Diaz. “Asymptotic Boundedness and Moment Asymptotic Expansion in Ultradistribution Spaces.” APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, vol. 14, no. 2, 2020, pp. 364–81, doi:10.2298/aadm191023021n.
APA
Neyt, L., & Vindas Diaz, J. (2020). Asymptotic boundedness and moment asymptotic expansion in ultradistribution spaces. APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, 14(2), 364–381. https://doi.org/10.2298/aadm191023021n
Chicago author-date
Neyt, Lenny, and Jasson Vindas Diaz. 2020. “Asymptotic Boundedness and Moment Asymptotic Expansion in Ultradistribution Spaces.” APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS 14 (2): 364–81. https://doi.org/10.2298/aadm191023021n.
Chicago author-date (all authors)
Neyt, Lenny, and Jasson Vindas Diaz. 2020. “Asymptotic Boundedness and Moment Asymptotic Expansion in Ultradistribution Spaces.” APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS 14 (2): 364–381. doi:10.2298/aadm191023021n.
Vancouver
1.
Neyt L, Vindas Diaz J. Asymptotic boundedness and moment asymptotic expansion in ultradistribution spaces. APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS. 2020;14(2):364–81.
IEEE
[1]
L. Neyt and J. Vindas Diaz, “Asymptotic boundedness and moment asymptotic expansion in ultradistribution spaces,” APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, vol. 14, no. 2, pp. 364–381, 2020.
@article{8693431,
  abstract     = {{We obtain structural theorems for the so-called S-asymptotic and quasiasymptotic boundedness of ultradistributions. Using these results, we then analyze the moment asymptotic expansion (MAE), providing a full characterization of those ultradistributions satisfying this asymptotic formula in the one-dimensional case. We also introduce and study a uniform variant of the MAE.}},
  author       = {{Neyt, Lenny and Vindas Diaz, Jasson}},
  issn         = {{1452-8630}},
  journal      = {{APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS}},
  keywords     = {{Asymptotic behavior of generalized functions,moment asymptotic expansions,S-asymptotics,quasiasymptotics,ultradistribution spaces,ALMOST-PERIODIC ULTRADISTRIBUTIONS,PSEUDODIFFERENTIAL-OPERATORS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{364--381}},
  title        = {{Asymptotic boundedness and moment asymptotic expansion in ultradistribution spaces}},
  url          = {{http://dx.doi.org/10.2298/aadm191023021n}},
  volume       = {{14}},
  year         = {{2020}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: